|HELP WITH MOM
Nov 25, 2006
Before i make my questions i want to say that you are a great doctor and i love to read every one of your answers.If angels are real, YOU ARE ONE OF THEM.May god bless you and your wonderful work.
Dr.Frascino,two month ago(on my 47 birthday)i received the news that my mom was not only HIV+ but she also had developed aids(she is 66 years old)Her cd-4 cells(absolute count)was 68 and her viral load was so high that i dont remember.Her mouth and tongue was white,she was unable to eat,her body weigth was less than 90 pounds.I immediately took her between my arms and hugged her for so long that was a eternity to me.Next morning September 11,2006 i went with my mom to a HIV specialists and they ordered a lot of lab tests and one month later (October 7,2006,i thought she was going to die)they prescribed her Diflucan (1 tablet 7am)Septra(1 tablet 7pm)Azythromycin 600mg(2 tablets once in a week,every wednesday)Sustiva(2 tablets 7am-7pm)veread(1 tablet 7am)Norvir(2 capsules 7am-7pm)and Empivir liquid(7am-7pm)I give her the medications without fail (more precise than a clock)and has improved her health a little bit.First month she was eating nice again and gained 14 pounds and no more white(fungus)in her mouth.I was so happy, but since 2 days she said that cant eat and swallow because the back of her tongue is hurting.I look inside her mouth and saw some ulcers and cankers.She also told me that when she go to the toilet she feel a burning sensation outside and inside her anus that is almost unbearable.I really dont know what it is because i have done everything right without fail.PLEASE Dr.Frascino help me.If she is taking her medication without fail,why her tongue is hurting again like before?why she is having that burning sensation.what can i do to help her?PLEASE DR.FRASCINO ANSWER ME AND HELP ME WITH MY MOM.
With all my heart Richard.
| Response from Dr. Frascino
I'm sorry to hear about your mom's recent diagnosis.
Her initial response to therapy is indeed encouraging. Her subsequent symptoms mouth ulcers and anal pain may be due to a secondary or opportunistic infection (herpes, CMV, etc.). I suggest you have her HIV specialist evaluate both of these symptoms. Hopefully the cause will be readily identifiable and amenable to treatment.
Regarding her current medication regimen, you should also check her Sustiva dose. That medication is generally given only give once per day (600 mg on an empty stomach at bedtime). Try not to get discouraged. With aggressive and competent HIV specialty care, your mom has an excellent chance for significant improvement.
Please give her a hug from me, OK?
Good luck to you both.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- In Hiv If High Levels Of Protein Is Detected In The Urine Would I Have An Infection
- Will There Be A Cure For Hpv In The Future?
- Will I Always Test Positive For Hpv?
- Where Is Shingles Usually Found?
- What Precautions Can You Take If Someone Has Herpes?
- Is Uti Medication The Same As Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.